ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Ghosh, MK and Golui, S and Pal, C and Pradhan, S (2023) Discrete-time zero-sum games for Markov chains with risk-sensitive average cost criterion. In: Stochastic Processes and their Applications, 158 . pp. 40-74.

Owada, T and Samorodnitsky, G and Thoppe, G (2021) Limit theorems for topological invariants of the dynamic multi-parameter simplicial complex. In: Stochastic Processes and their Applications, 138 . pp. 56-95.

Balaji, S and Meyn, SP (2000) Multiplicative ergodicity and large deviations for an irreducible Markov chain. In: Stochastic Processes and their Applications, 90 (01). pp. 123-144.

This list was generated on Sun Apr 14 10:38:15 2024 IST.